Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had cortisone shot for shoulder injury but it didn't work. Noticed numbness in jaw, arms and leg. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1995
Answered : 394 Questions
Hello Doc. My name is XXXXX about 5 weeks I had a Cortisone shot for shoulder ( left) injury it didn't work as far as I'am concerned . I noticed getting numbness starting in my right jaw ( Like freezing at a dentist ) going into right arm and down to my leg . It is like when your sleeping and wakeup and your leg or arm are numb
Posted Tue, 13 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Mukesh Tiwari 1 hour later
Welcome at XXXXXXX

I have read your query with diligence.Before answering your question i want to know some details -

-Is there associated weakness in limbs?

-Is there any affect on speech & memory?

-Are you suffering from high blood pressure or diabetes?

-Are you taking any medicines?

Please reply.
Above answer was peer-reviewed by
Follow-up: Had cortisone shot for shoulder injury but it didn't work. Noticed numbness in jaw, arms and leg. Suggest? 1 hour later
All questions you asked me are NO
Answered by Dr. Mukesh Tiwari 52 minutes later
Thanks for information.
I am quite sure from your present details that present symptoms are not due to steroid injection.These symptoms can be due to stress or due to a neurological disorder.I will advice you to consult to a neurologist for this.This type of paraesthesias or abnormal sensations may also be due to deficiency of vitamin B12.I will advice you to get your self checked for levels of vitamin B12 in blood.

Hope this all will help you.

With best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor